A 31-year-old female asked:
Hyper thyroid due to rx mistake. will eating foods like cabbage, broccoli, etc... and drinking lots of water help excess hormones leave body faster?
1 doctor answer • 1 doctor weighed in
Family Medicine 32 years experience
Thyroid: Sorry you got overdosed. I hope you are not having rapid heart beat and fevers. The half life of thyroid medication is 2 to 7 days. That means if you stop the medicine today your serum level will be 1/2 it is now in 2 to 7 days, Extra fluids OK, but the broccoli might actually slow liver metabolism. If heart racing see your doctor.
1.2k viewsAnswered >2 years ago
Last updated Jun 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.